Stability of a dynamical system with semi-Markov switchings under conditions of diffusion approximation
AbstractWe obtain sufficient conditions for the stability of a dynamical system in a semi-Markov medium under the conditions of diffusion approximation by using asymptotic properties of the compensation operator for a semi-Markov process and properties of the Lyapunov function for an averaged system.
How to Cite
Chabanyuk, Y. M. “Stability of a Dynamical System With Semi-Markov Switchings under Conditions of Diffusion Approximation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 9, Sept. 2007, pp. 1290–1296, https://umj.imath.kiev.ua/index.php/umj/article/view/3388.